de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Rigidity and Positivity of Mass for Asymptotically Hyperbolic Manifolds

Andersson, L., Cai, M., & Galloway, G. J. (2008). Rigidity and Positivity of Mass for Asymptotically Hyperbolic Manifolds. Annales Henri Poincare, 9(1), 1-33. doi:10.1007/s00023-007-0348-2.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-636B-7 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-636C-5
Genre: Journal Article

Files

show Files
hide Files
:
AnHenrPoin9-1.pdf (Publisher version), 382KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
DG0703259.pdf (Preprint), 344KB
Description:
arXiv
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Andersson, Lars1, Author
Cai, Mingliang2, Author
Galloway, Gregory J.2, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24012              
2External Organizations, , , escidoc:persistent22              

Content

show
hide
Free keywords: -
 Abstract: The Witten spinorial argument has been adapted in several works over the years to prove positivity of mass in the asymptotically AdS and asymptotically hyperbolic settings in arbitrary dimensions. In this paper we prove a scalar curvature rigidity result and a positive mass theorem for asymptotically hyperbolic manifolds that do not require a spin assumption. The positive mass theorem is reduced to the rigidity case by a deformation construction near the conformal boundary. The proof of the rigidity result is based on a study of minimizers of the BPS brane action.

Details

show
hide
Language(s):
 Dates: 2008-02
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1007/s00023-007-0348-2
eDoc: 301406
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Annales Henri Poincare
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 9 (1) Sequence Number: - Start / End Page: 1 - 33 Identifier: ISSN: 1424-0661